# SDR SWAA2025090803067

- Difficulty date: August 11, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 57,218 hours, 33,367 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON LT HORIZONTAL STABILIZER LOWER SKIN AT HSS 203.10,  24 INCHES FROM FWD EDGE, .08 INCH IN LENGTH.  REPAIRED IAW EA 25-155-02188 WITH REPETITIVE INSPECTION PROGRAM DEFINED IN EA 25-155-02188.
